El problema de la Educación Matemática y la doble ruptura de la Didáctica de las Matemáticas

Research output: Chapter in BookChapterResearch

Original languageSpanish
Title of host publicationActa Latinoamericana de Matemática Educativa
EditorsJ.R. Delgado
Place of PublicationCiutat de Mèxic (MX)
Pages11-25
Number of pages14
Volume16
Edition1
Publication statusPublished - 1 Jan 2002

Cite this

Gascón, J. (2002). El problema de la Educación Matemática y la doble ruptura de la Didáctica de las Matemáticas. In J. R. Delgado (Ed.), Acta Latinoamericana de Matemática Educativa (1 ed., Vol. 16, pp. 11-25).